# SDR RRXA991217

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 780 - 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION,  FUSELAGE, CABIN FLOOR TRACK BETWEEN STA 780 AND STA 840 AT BL 59 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SECTION TRACK AND SPLICE IAW DC8 SRM 53-2-3 PG 49 AND 51-1-8.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM)..
